MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1046923

Медицинская библиотека · RoFo : Fortschritte auf dem Gebiete der Rontgenstrahlen und der Nuklearmedizin · 1990

[Changes in the lungs and pleura following chemoembolization of liver tumors with mitomycin-lipiodol].

Lörcher U, Peters J, Kollath J

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The authors performed 68 liver embolizations in 51 patients. As selectively as possible, Lipiodol, to block the capillary bed, and a chemotherapeutic agent were injected into the liver tumors. A CT performed 24 hours after treatment showed the distribution of the contrast medium which is also an indicator of the distribution of the chemotherapeutic agents. It was found that the contrast medium had accumulated not only in the liver but also in the lungs. Here, four different degrees of accumulation were found, according to the amount of Lipiodol used. Embolization of the liver thus involves potential hazards for the lungs, such as microembolisms, pneumonia, and toxic effects of the chemotherapeutic agents.

Для цитирования: Lörcher U, Peters J, Kollath J. [Changes in the lungs and pleura following chemoembolization of liver tumors with mitomycin-lipiodol].. RoFo : Fortschritte auf dem Gebiete der Rontgenstrahlen und der Nuklearmedizin. 1990. DOI: 10.1055/s-2008-1046923.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.